# SDR ASOA00096

- Difficulty date: August 3, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393225
- Condition: Cracked
- Location: Cockpit
- Part time: 856 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLT 4726 - CAE-DFW - CREW REPORTED THAT THE LEFT SIDE CAPTAIN''S WINDSHIELD CRACKED.  CREW SLOWED AIRCRAFT SPEED AND ALERTED AIR TRAFFIC CONTROL OF NECESSARY LOWER ALTITUDE.  ATC DECLARED EMERGENCY ON CREWS BEHALF.  AIRCRAFT CONTINUED FLIGHT AND LANDED SAFELY IN DFW.  MAINTENANCE REMOVED AND REPLACED CAPTAINS SIDE WINDOW.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
